# SDR SWIA20230824706

- Difficulty date: July 6, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 46,897 hours, 30,851 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER AUX SPAR (PN CC670-10742-4) WAS FOUND TO BE DAMAGED AFTER REMOVING THE LOWER SKIN PANEL. (FILED CLOSED)PERFORMED TEMPORARY REPAIR OF RH LOWER AUX SPAR FLANGE BETWEEN WS24.00 - WS34.00 IN REF TO REO 670-57-21-952, REV--, DATED 2023-07-15. COMPLIED WITH TASK CARD 51-900-1002-SKY, COMPLETED M-337.
